# SDR UIEA2019052104241

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,162 hours, 17,168 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR SYS STATUS MESSAGE.  ( T/S PER FIM 34-43 FT 801. CLEARED MSG, NO FURTHER FAULTS NOTED AT THIS TIME.  )
